The Jordan-Hölder-Schreier theorem for general algebraic systems
Compositio Mathematica, Tome 14 (1959-1960), pp. 228-236
Cet article a éte moissonné depuis la source Numdam
@article{CM_1959-1960__14__228_0,
author = {Hughes, N. J. S.},
title = {The {Jordan-H\"older-Schreier} theorem for general algebraic systems},
journal = {Compositio Mathematica},
pages = {228--236},
year = {1959-1960},
publisher = {Kraus Reprint},
volume = {14},
mrnumber = {130845},
zbl = {0108.01804},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1959-1960__14__228_0/}
}
Hughes, N. J. S. The Jordan-Hölder-Schreier theorem for general algebraic systems. Compositio Mathematica, Tome 14 (1959-1960), pp. 228-236. http://geodesic.mathdoc.fr/item/CM_1959-1960__14__228_0/